Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on Yaz since August 2007 and take my pill like clock work every day at 8:45 am. I never miss and the latest I am is an hour and a half taking it. I am sexually active and now am a little worried. I start taking my white pills on Wednesday and my period usually starts by Friday afternoon and is done by Monday morning. This week, however, I started having a weird dark red/brownish discharge whenever I wiped on Thursday afternoon. On Friday, my period started as usual but was extremely light. I stopped bleeding by Friday evening and now am back to having the discharge when wiping. Does this happen to anyone else? Should I be worried??

Loading...

Yes. Last month I switched from Yasmin to Yaz. I was scared because my last pill fell down the sink and my boyfriend and I had sex. It came but it was spotting for maybe 2 1/2 days. I was kinda scared but I know im not pregnant. Apparently these light period are a side effect of Yaz, but I don't like it. I NEED TO SEE MY PERIOD. I going back on Yasmin tomorrow.
Reply

Loading...